MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26927
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent fractured.This 6 x 200 x 130 innova vascular stent was selected for use in a superficial femoral artery intervention procedure.The 85% stenosed, mildly tortuous, moderately calcified lesion was first treated with jetstream atherectomy.This innova stent was subsequently deployed, and then a second innova stent was deployed.Both stents were post dilated with a 5x200 sterling balloon.When dilating the first stent at approximately 8 atmospheres it fractured in the middle.The stent remained patent, and the physician continued post dilating the rest of the stented area without any issues.The stent fracture was visible via x-ray images and was not flow limiting.The procedure was completed and there were no patient complications.
 
Additional Manufacturer Narrative
The complaint device was not received at the complaint investigation site (cis) for analysis.Media was provided in the form of a photo.The photo showed the stent inside the patient and in the middle of the photo the stent was visibly protruding outwards.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17871341
Report Number2124215-2023-54895
Device Sequence Number7601369
Product Code NIP
UDI-Device Identifier08714729874065
UDI-Public08714729874065
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model Number26927
Device Catalogue Number26927
Device Lot Number0030163412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown